# SDR MTNA20250512001

- Difficulty date: June 16, 2024
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 29,604 hours, 31,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF THE MLG BAY FWD PRESSURE PLATE BETWEEN FRAMES 25-26. EO: ATR42-53-0007. CORROSION REMOVED FROM MULTIPLE AREAS NEAR FOWARD LH EDGE OF MLG BULKHEAD. ATR42 SRM 512142-02-001-A01. SDR SUBMITTED TO ATR.
